# SDR AWXA200600990

- Difficulty date: May 25, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - NR 5920952 - DURING C11 CHECK THE AFT CABIN EMERGENCY LIGHTS TEST SWITCH DID NOT WORK.  MAINTENANCE REMOVED AND REPLACED THE AFT CABIN EMERGENCY LIGHT TEST SWITCH IAW BOEING SWPM 20-84-14 PARA 3.  OPERATIONAL CHECKS WERE GOOD IAW BOEING 757-200 AMM 33-51-07-2
